Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By RaizdByWolvz
In Midst of Suboxone taper and need help
  1. #1
    RaizdByWolvz is offline New Member
    Join Date
    Mar 2016
    Posts
    5

    Default In Midst of Suboxone taper and need help

    Hi, my name is Josh and I have been on buprenorphine maintenance for about 2 years. I started off on Zubsolv equaling roughly to what 8 to 10 mgs of Suboxone is. 6 months ago I switched to the 1.4 mg Zubsolv and took 2 of those per day, and 2 months ago I switched to Suboxone 2 mg strips so I would be able to cut them to taper down low enough to get off this. I went from 2 mg down to .5 mg fairly quickly reducing by .25 mg every 3 days and I felt no discomfort/symptoms of withdrawal at all until the 2nd or 3rd day of taking .5 mg at which point I jumped off. As of typing this it has been exactly 72 hours since I jumped. The symptoms have not been bad compared to the many withdrawals I have gone through in my past from countless withdrawals, to the worst withdrawal of my life which was 3 years ago I was going to a Methadone clinic at 130 mg and due to a very hard time was forced to cold turkey 130 mg of Methadone.

    With that being said even the most mild symptom of withdrawal (body temp going from cold to hot, skin feeling weird to the touch/uncomfortable, sneezing, watery eyes/nose) are amplified, I believe it to be a PTSD of sorts from the horrors of withdrawal I've gone though before. You would think that I would be seasoned at dealing with this as I've gone through so many, but it's absolutely the opposite...I feel more scared then ever before to feel withdrawal...so with symptoms developing more at the 72 hour mark I took .25 mg sliver of Suboxone, waited 30 minutes, felt no relief, then I took .5 mg more and now I feel better. My question is did I just completely ruin my taper/getting off Suboxone? How should I proceed with continuing to get off of Suboxone at this point? Like should I start back to taking .5 mg per day until I can handle that amount with 24 hours of no symptoms, or should I keep skipping days of .5 mg doses?

    I know regardless there are going to be some uncomfortable days no matter how low I taper, but I would hope there is a way to do this with getting these withdrawal symptoms even a bit more bearable, if anyone can help me through this, I would greatly appreciate it, I of feel like I need my hand held while I'm doing this.

    I know Robert_325 has helped so many get off Suboxone, Robert if you see this I beg for your help kind sir!

    All the best to everyone here, and my love goes out to all those who are in the midst of a taper or a jump right now.

    Josh
    Last edited by Anonymous; 01-09-2017 at 10:50 AM. Reason: Could not see whole post
    Rachelle1stbb likes this.

  2. #2
    Rachelle1stbb is offline Member
    Join Date
    Jan 2017
    Posts
    98

    Default

    Hi Josh, I understand how you're feeling and you sound a lot like me. I'm also doing the taper with subutex from 8mg and I'm currently on 1.25mg. I took 4mg for a couple months then started reducing again. I went kind of fast too, I went to 2mg for 5 days then 1.5mg for 7 days. I had to stay at 1.5mg a little longer because I was feeling pretty uncomfortable so I waited until I was stable to reduce again. Like you said, no matter what we're going to feel uncomfortable and have worse days here and there but when it's to the point where it feels unbearable then we need to make sure we're stable. It's ok that you went back up to .75mg don't beat yourself up. You came down really fast so you might want to stay at .75mg for the 4 days or however long it takes to feel stable and then start your reduction again by 25% making sure you're stable before you reduce again is really important I've learned! There are others here like Cat who is really knowledgeable on this and will have better advice for you. I too used to be on methadone for 6yrs at 120mg a day I tapered over a couple months but it was still hard. I know exactly what you mean about fearing the withdrawals this time, I don't know why it seems harder for me too even though I've been through worse. It's probably all psychological. I will tell you that Robert is no longer on this forum but the others here are going to help you. Be proud that you're only on .75 that's an accomplishment and it's awesome. We can encourage each other through the taper..-love-

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22